Existence of Equilibrium in Large Double Auctions

DSpace/Manakin Repository

Existence of Equilibrium in Large Double Auctions

Citable link to this page

. . . . . .

Title: Existence of Equilibrium in Large Double Auctions
Author: Fudenberg, Drew; Mobius, Markus; Szeidl, Adam

Note: Order does not necessarily reflect citation order of authors.

Citation: Fudenberg, Drew, Markus M. Mobius, and Adam Szeidl. 2007. Existence of equilibrium in large double auctions. Journal of Economic Theory 133(1): 550-567.
Full Text & Related Files:
Abstract: We show the existence of a pure strategy, symmetric, increasing equilibrium in dou- ble auction markets with correlated, conditionally independent private values and many participants. The equilibrium we find is arbitrarily close to fully revealing as the market size grows. Our results provide strategic foundations for price-taking behavior in large markets.
Published Version: http://dx.doi.org/10.1016/j.jet.2005.07.014
Other Sources: http://mobius.fas.harvard.edu/papers/auctions.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3043420

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6948]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters